So I was prescribed Tramadol (50mg) tablets. Suppose to take 1-2 per day up to 3 times a day as needed for pain. For the first dose I took 2 tablets and have yet to take it again yet.

Within about 45 minutes I got a little drowsy before becoming lightheaded, dizzy, and had a headache. About 5-10 minutes after those effects hit, I got nauseous and puked. After puking, I had about 5 minutes of mobility without side effects before I'd get lightheaded, dizzy, and a headache again. I was sent home and napped on and off to try and wait out the side effects. Roughly 5 hours later, I was still suffering the initial symptoms to the point that I couldn't move about without increasing those effects and feeling nauseous. I was advised to drink water which I could keep down for about 30 seconds to a few minutes before puking that back up. Attempted to hydrate a few times before giving up. At the 7.5 hour mark since the symptoms occurred, I puked soon after getting out of a vehicle that drove me home (had to take last test for mini-mester at the 6 hour mark). Went to sleep after about 8-9 hours since symptoms started, still feeling the initial effects of lightheaded, dizzy, and headache. At 13 hours I woke up, symptoms felt less by about 50%. Slept another 5 hours so now I'm at the 18 hour mark, and I have a headache with a bit of lightheaded and dizziness still. I am currently able to keep down water and tea though.


So the question now is, do I drop the dosage to one pill and test it out today, or just go see the doctor and get the prescription changed?

As a side note, should I be taking Hydroxyzine (prescribed at same time) as well? I was too spooked and feeling crappy yesterday obviously to take it.